# SDR AALA20170228017

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 21,944 hours, 8,660 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481039
- Part serial: UNIT068
- Condition: Faulty
- Location: Cockpit
- Part time: 13,607 hours, 5,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FIRST OFFICER R2 WINDOW IS DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED WINDOW IAW MCM CARD 56-94-02. OPERATIONAL CHECK GOOD.
